# SDR MALA060303

- Difficulty date: May 5, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- Aircraft time: 18,362 hours, 20,054 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 288-319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BL 0, BETWEEN FS 288 AND 319, FLOOR SUPPORT FLANGE ON THE LEFT HAND SIDE OF THE TRACK IS CORRODED OUT OF LIMITS AND HAS BEEN REPAIRED IAW MESABA EO S53342.
